Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

On the Cauchy problem for a generalized Camassa-Holm equation

Mustafa, Octavian (2006) In Nonlinear Analysis: Theory, Methods & Applications 64(6). p.1382-1399
Abstract
The local well-posedness of a generalized Camassa-Holm equation is established by means of Kato's theory for quasilinear evolution equations and two types of results for the blow-up of solutions with smooth initial data are given.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
blow-up, nonlinear dispersive equation, local well-posedness
in
Nonlinear Analysis: Theory, Methods & Applications
volume
64
issue
6
pages
1382 - 1399
publisher
Elsevier
external identifiers
  • wos:000235460900017
  • scopus:30944464243
ISSN
0362-546X
DOI
10.1016/j.na.2005.06.042
language
English
LU publication?
yes
id
8b7522dd-9f07-4c1a-a5a3-b6f7521dc31b (old id 417362)
date added to LUP
2016-04-01 17:09:53
date last changed
2021-09-22 03:43:15
@article{8b7522dd-9f07-4c1a-a5a3-b6f7521dc31b,
  abstract     = {The local well-posedness of a generalized Camassa-Holm equation is established by means of Kato's theory for quasilinear evolution equations and two types of results for the blow-up of solutions with smooth initial data are given.},
  author       = {Mustafa, Octavian},
  issn         = {0362-546X},
  language     = {eng},
  number       = {6},
  pages        = {1382--1399},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {On the Cauchy problem for a generalized Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1016/j.na.2005.06.042},
  doi          = {10.1016/j.na.2005.06.042},
  volume       = {64},
  year         = {2006},
}